Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Vaccination Side-Effects

Hello, I took several vaccinations approximately 5 days ago, as follows: TDAP - (Tetanus, Diphtheria and Pertussis) Yellow Fever Hepatitis A Today (5 days later), I've discovered many small, raised and red spots on both of my forearms. Is this a result of some sort of allergic reaction and is it serious? - anon
Sun, 17 Jan 2010
Report Abuse
  Anonymous's Response
's  Response

Not just an allergic reaction but could be a reaction which subsides after few days.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Yellow fever


Loading Online Doctors....
Vaccination Side-Effects

Not just an allergic reaction but could be a reaction which subsides after few days.